# SDR WWMA9700174

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343SB
- Make and model: Saab 340B
- Aircraft serial: 340B343
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Right
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE SURGES 15 PERCENT ON TORQUE AND THE PROP RPM DROPPED 200 TO 300.  A LOAD ELECTRICAL CHATTER WAS HEARD OVER THE SPEAKER AND HEADPHONES.  THE AIRCRAFT RETURNED TO FIELD WITHOUT INCIDENT.  DURING THE MAINTENANCE DEBRIEF THE FLIGHT CREW THEY SAID THEY WERE ENCOUNTERING ICING CONDITIONS.  MAINTENANCE GROUND RAN AIRCRAFT WITH THE CTOT ON AND OFF AT TORQUES OF 60 PERCENT TO 95 PERCENT.  ALL INDICATIONS AND ENGINE PERIMETERS WERE NORMAL, COULD NOT DUPLICATE DISCREPANCY.
